# SDR FDEA201006282269

- Difficulty date: June 28, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - RT LOWER TORQUE BOX WEB LIGHTNING HOLE IS CRACKED AT BS 1223. TRIMMED OUT DAMAGED AREA DIM. .5" X .25" IAW SRM 51-10-1, FABRICATED REPAIR WEB   DOUBLER FROM 2024T3 .040" DIM. 4" X 2.625" IAW SRM 51-40-2 AND INSTALLED DOUBLER IAW SRM 51-30-2
